Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 13, NWS San Angelo, TX

May 12, 2023Brown County, Texas

NWS San Angelo, TX issued this flash flood warning at May 12, 2023, 11:20 PM CDT for Brown County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2023, 11:20 PM CDT (04:20 UTC)
Expired
May 13, 2023, 2:30 AM CDT
In force
3 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Brown County, TX

The radar

The Dyess AFB radar (KDYX), 92 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2023-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4188 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2023-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4188 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
899 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

157 
WGUS54 KSJT 130420
FFWSJT
TXC049-130730-
/O.NEW.KSJT.FF.W.0013.230513T0420Z-230513T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Angelo TX
1120 PM CDT Fri May 12 2023

The National Weather Service in San Angelo has issued a

* Flash Flood Warning for...
  Central Brown County in west central Texas...

* Until 230 AM CDT.

* At 1119 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain the warned areas...including Brownwood. Between 0.5 and 
  1.25 inches of rain have fallen. Additional rainfall amounts up to 
  1.5 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Brownwood, Early, Camp Bowie, Lake Brownwood State Park, Lake 
  Brownwood, Lake Brownwood Near Thrifty and Owens.

This includes the following Low Water Crossings...
Austin Street at Avenue G, 4th Street at Wood, Gifford at Beaver, 
Indian Creek at 9th, Willis at Belmeade, Magnolia at Belmeade, 
Cordell at Anderson, Good Shephard at 11th, Belle Plain at Romines 
and Austin Street at Avenue J.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3165 9886 3164 9903 3169 9906 3174 9909
      3182 9913 3189 9897 3186 9885

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MKD
1 follow-up statement
038 
WGUS74 KSJT 130450
FFSSJT

Flash Flood Statement
National Weather Service San Angelo TX
1150 PM CDT Fri May 12 2023

TXC049-130730-
/O.CON.KSJT.FF.W.0013.000000T0000Z-230513T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Brown TX-
1150 PM CDT Fri May 12 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT SATURDAY 
FOR CENTRAL BROWN COUNTY...

At 1146 PM CDT, Doppler radar light to moderate rainfall remained 
Brownwood. The heavy rainfall has moved east. Between 0.5 and 1.25 
inches of rain have fallen, however, rainfall amounts up to 1 inch 
are likely as the showers are expected to continue.  Flash flooding 
is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Brownwood, Early, Camp Bowie, Lake Brownwood State Park, Lake 
  Brownwood, Lake Brownwood Near Thrifty and Owens.

This includes the following Low Water Crossings...
Austin Street at Avenue G, 4th Street at Wood, Gifford at Beaver, 
Indian Creek at 9th, Willis at Belmeade, Magnolia at Belmeade, 
Cordell at Anderson, Good Shephard at 11th, Belle Plain at Romines 
and Austin Street at Avenue J.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3165 9886 3164 9903 3169 9906 3174 9909
      3182 9913 3189 9897 3186 9885

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MKD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 6:38 PM CDT, 4 hours 42 minutes earlier.

Area forecast discussion, May 12, 6:38 PM CDT, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
638 PM CDT Fri May 12 2023

...New AVIATION...

.SHORT TERM...
(This evening through Saturday)
Issued at 135 PM CDT Fri May 12 2023

...Severe Storms and Heavy Rainfall Across Portions of West Central
Texas through Tonight...

Early this afternoon, a cold front was located across northwest
Texas and pushing south.  A dryline was located from the western Big
Country southward to the Trans-Pecos.  At the upper levels, a broad
trough was located over northwest Mexico.  The airmass south of the
front and east of the dryline is very unstable today, with dewpoints
in the upper 60s and CAPEs over 4000 J/kg.  The cap should break by
late this afternoon, allowing for scattered thunderstorms to develop
with the potential for hail and locally damaging downburst winds. As
the evening progresses, more storms should develop on the cold front
and dryline.  These will undoubtedly merge with existing storms and
interact with any outflow boundaries to form a long line of storms.
Depending on the strength of the cold pool behind this line, it
should advance slowly eastward overnight.  PWAT values are over an
inch.  This, combined with the slow movement and the low-level jet
that will develop, these storms could easily dump 1-2 inches of rain
across the area through the night. WPC currently has our counties in
a Slight-Moderate risk of Excessive Rainfall until tomorrow morning.
The Flash Flood Watch was therefore expanded to include all
remaining counties starting this evening and continuing through
tomorrow evening.  Tomorrow, expect the airmass to be much cooler in
the wake of the storms, but the upper-level trough will remain in
place over northwest Mexico.  This should help to keep the humid
airmass in place and lead to another round of storms during the day
tomorrow.

&&

.LONG TERM...
(Saturday night through next Thursday)
Issued at 135 PM CDT Fri May 12 2023

...Heavy Rainfall and Isolated Flash Flooding Possible Saturday
Night through Tuesday...

The combination of weak upper level disturbances, weak
instability, mesoscale boundaries around the area and abundant
Gulf and Pacific moisture(PW values of 1.75 to 2 inches) will lead
to periods of heavy rainfall and isolated flash flooding across
much of the area Saturday night through Tuesday. The next chance
for high impact flash flooding will be Monday and Monday night as
WPC has a slight risk of excessive rainfall south of the I-20
corridor. The unsettled weather will continue through next week
with scattered showers and thunderstorms mainly during the
afternoon and evening hours. The severe weather threat looks very
low, but can not rule out and isolated strong to marginal severe
storm during any afternoon hours with the main hazard being
damaging downburst winds through Wednesday. Expect below normal
temperatures through middle of next week and then warming back to
normal values by the end of next week. Also, expect humid
conditions for the next several days as dewpoints will remain in
the 60s. Residents of west central Texas should stay up with the
latest weather information/forecasts and have many ways of
receiving warnings/watches.

&&

.AVIATION...
(00Z TAFS)
Issued at 635 PM CDT Fri May 12 2023

Thunderstorms are beginning to form across the area and will
impact all terminals this evening and into the overnight hours.
Have included TSRA and SHRA groupings at all sites with timings
aligned according to latest guidance. Winds with these storms will
be gusty and variable. Thunderstorm activity will taper overnight
into more of a rain threat. MVFR ceilings will begin to work into
the terminals late overnight and continue through the morning
before lifting back to low end VFR by afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene     64  74  63  76 /  90  90  80  70
San Angelo  63  78  61  79 /  90  80  70  70
Junction    63  77  62  78 /  90  70  70  70
Brownwood   64  78  63  78 /  70  90  80  80
Sweetwater  63  73  61  77 /  90  90  70  70
Ozona       61  75  61  77 /  90  70  60  60
Brady       64  76  63  76 /  80  80  70  80

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Saturday evening for Brown-Callahan-Coke-
Coleman-Concho-Crockett-Fisher-Haskell-Irion-Jones-Kimble-Mason-
McCulloch-Menard-Nolan-Runnels-San Saba-Schleicher-Shackelford-
Sterling-Sutton-Taylor-Throckmorton-Tom Green.

&&

SHORT TERM...SK
LONG TERM....21
AVIATION...50
Hazardous weather outlook, May 12, 1:55 PM CDT, 9 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
155 PM CDT Fri May 12 2023

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-131900-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
155 PM CDT Fri May 12 2023

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

Scattered strong to severe storms will develop across the western
portions of West Central Texas late this afternoon and then spread
across the remainder of the area this evening and through the
overnight hours. Large hail will be possible with the storms this
afternoon and early evening, with the threat of the storms
shifting to damaging winds and very heavy rainfall overnight.
Heavy rainfall may lead to areas of flash flooding overnight.  A
Flash Flood Watch is in effect starting this evening for portions
of West Central Texas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Storms, with the potential for heavy rainfall and perhaps some
hail will continue across much of West Central Texas from Saturday
into early next week. The Flash FLood Watch continues into
Saturday evening for parts of the area.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed across West Central
Texas late this afternoon and tonight.

In the hours before

Special weather statement, May 12, 9:55 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service San Angelo TX
955 PM CDT Fri May 12 2023

TXZ139-154-130345-
Coleman TX-McCulloch TX-
955 PM CDT Fri May 12 2023

...Strong thunderstorms will impact portions of southern Coleman and
McCulloch Counties through 1045 PM CDT...

At 953 PM CDT, Doppler radar was tracking strong thunderstorms over
central McCulloch and southern Coleman counties, moving north at 35
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brady, Melvin, Gouldbusk, Brady Lake, Lohn, Rockwood, Voss, Waldrip,
Calf Creek, Leaday, Voca, Camp San Saba, Rochelle, Pear Valley,
Trickham, Placid, Mercury, Fife, The Intersection Of Us-
190 And Ranch Road 1311 and Mozelle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

In addition, very heavy rainfall is occurring with these storms and
may lead to localized flooding. Do not drive your vehicle through
flooded roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Texas.

&&

LAT...LON 3094 9961 3144 9959 3150 9960 3150 9962
      3147 9961 3148 9962 3151 9967 3153 9966
      3153 9969 3156 9967 3158 9971 3157 9973
      3159 9972 3175 9920 3147 9920 3145 9909
      3094 9909
TIME...MOT...LOC 0253Z 175DEG 29KT 3111 9938

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

SN
Special weather statement, May 12, 10:19 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service San Angelo TX
1019 PM CDT Fri May 12 2023

TXZ140-155-130415-
Brown TX-San Saba TX-
1019 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of southern Brown and
San Saba Counties through 1115 PM CDT...

At 1018 PM CDT, Doppler radar was tracking strong thunderstorms in
Mason, San Saba, and Brown counties, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brownwood, San Saba, Early, Richland Springs, Algerita, Cherokee,
Bangs, Blanket, Chappel, Sloan, Elm Grove, Winchell, Zephyr,
Brookesmith, Camp Bowie, Skeeterville, Hall, Locker, Harkeyville and
Owens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3092 9909 3146 9909 3145 9910 3148 9920
      3177 9920 3189 9879 3170 9867 3169 9875
      3147 9900 3137 9876 3143 9873 3134 9870
      3137 9866 3131 9864 3132 9859 3127 9863
      3116 9850 3109 9853 3111 9846 3093 9842
TIME...MOT...LOC 0318Z 224DEG 31KT 3085 9912

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

sn
Special weather statement, May 12, 10:31 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1031 PM CDT Fri May 12 2023

TXZ066-139-140-130415-
Runnels TX-Coleman TX-Brown TX-
1031 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of northern Brown,
Coleman and southern Runnels Counties through 1115 PM CDT...

At 1029 PM CDT, Doppler radar was tracking strong thunderstorms over
southern Runnels, all of Coleman, and northern Brown counties,
moving south at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Coleman, Ballinger, Santa Anna, Miles, Gouldbusk, Lake Brownwood Near
Thrifty, Burkett, May, Cross Cut, Glen Cove, Rockwood, Hatchel, Voss,
Lake Brownwood State Park, Silver Valley, Leaday, Rowena, Lake
Brownwood, Benoit and Byrds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3173 9920 3147 9920 3148 9924 3141 9931
      3147 9944 3144 9945 3142 9951 3149 9955
      3150 9962 3147 9963 3150 9968 3153 9966
      3154 9970 3158 9971 3159 10023 3182 10023
      3208 9912 3208 9893 3186 9878
TIME...MOT...LOC 0329Z 347DEG 21KT 3168 9948

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

sn
Local storm report, May 12, 11:12 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1112 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      SAN ANGELO              31.45N 100.45W
05/12/2023                   TOM GREEN          TX   LAW ENFORCEMENT

            SO REPORTS NUMEROUS ROADS AND INTERSECTIONS
            IN SAN ANGELO UNDER WATER.

&&
Local storm report, May 12, 11:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1118 PM CDT FRI MAY 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND GST     DOOLE                   31.40N 99.60W
05/12/2023  M73 MPH          MCCULLOCH          TX   MESONET

&&
Special weather statement, May 12, 11:18 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1118 PM CDT Fri May 12 2023

TXZ140-130515-
Brown TX-
1118 PM CDT Fri May 12 2023

...A strong thunderstorm will impact portions of Brown County through
1215 AM CDT...

At 1118 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blanket, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brownwood, Early, Bangs, Blanket, Lake Brownwood Near Thrifty, May,
Lake Brownwood, Winchell, Zephyr, Brookesmith, Byrds, Grosvenor, Lake
Brownwood State Park, Camp Bowie, Owens, Thrifty and Indian Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3169 9875 3161 9878 3147 9901 3149 9905
      3145 9910 3147 9911 3147 9917 3146 9918
      3148 9920 3198 9920 3208 9893 3170 9867
TIME...MOT...LOC 0418Z 267DEG 21KT 3177 9883

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

sn

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:08 PM CDTSpecial Weather StatementSJTSterling52 min
May 12, 7:16 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford, Throckmorton59 min
May 12, 7:17 PM CDTSpecial Weather StatementSJTCrockett43 min
May 12, 7:29 PM CDTAreal Flood AdvisorySJTCallahan, Jones, Taylor3 hr
May 12, 7:30 PM CDTAreal Flood AdvisorySJTCoke, Nolan, Runnels, Taylor3 hr
May 12, 7:48 PM CDTSpecial Weather StatementSJTThrockmorton42 min
May 12, 7:50 PM CDTAreal Flood AdvisorySJTThrockmorton3 hr
May 12, 7:51 PM CDTSpecial Weather StatementSJTSutton39 min
May 12, 7:52 PM CDTSpecial Weather StatementSJTCoke38 min
May 12, 7:59 PM CDTAreal Flood AdvisorySJTCoke, Runnels3 hr
May 12, 8:00 PM CDTSpecial Weather StatementSJTCallahan, Jones, Taylor60 min
May 12, 8:20 PM CDTSpecial Weather StatementSJTShackelford, Throckmorton40 min
May 12, 8:22 PM CDTAreal Flood AdvisorySJTCallahan, Shackelford3 hr
May 12, 8:31 PM CDTSpecial Weather StatementSJTIrion, Tom Green44 min
May 12, 8:42 PM CDTAreal Flood AdvisorySJTCoke, Irion, Runnels, Schleicher, Sterling, Tom Green3 hr
May 12, 8:43 PM CDTSpecial Weather StatementSJTRunnels47 min
May 12, 8:47 PM CDTFlash Flood Warning Considerable damage threatSJTJones, Taylor3 hr
May 12, 9:08 PM CDTFlash Flood Warning Considerable damage threatSJTTom Green3 hr
May 12, 9:25 PM CDTSpecial Weather StatementSJTConcho, Menard, Tom Green50 min
May 12, 9:31 PM CDTSpecial Weather StatementSJTCallahan, Coleman, Runnels59 min
May 12, 9:39 PM CDTAreal Flood AdvisorySJTFisher, Jones3 hr
May 12, 9:40 PM CDTSpecial Weather StatementSJTKimble, Mason50 min
May 12, 9:48 PM CDTAreal Flood AdvisorySJTCallahan, Coleman, Concho, Runnels, Taylor3 hr
May 12, 9:55 PM CDTSpecial Weather StatementSJTMcCulloch50 min
May 12, 10:02 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch58 min
May 12, 10:19 PM CDTSpecial Weather StatementSJTBrown, San Saba56 min
May 12, 10:31 PM CDTSpecial Weather StatementSJTColeman, Runnels44 min
May 12, 10:55 PM CDTAreal Flood AdvisorySJTBrown, Coleman, Runnels, San Saba3 hr
May 12, 11:18 PM CDTSpecial Weather StatementSJTBrown57 min
May 13, 12:21 AM CDTAreal Flood AdvisorySJTTom Green114 min
May 13, 7:43 AM CDTAreal Flood AdvisorySJTCrockett, Schleicher3 hr
May 13, 8:34 AM CDTAreal Flood AdvisorySJTCrockett, Schleicher, Sutton116 min
May 13, 9:20 AM CDTAreal Flood AdvisorySJTCrockett, Sutton3 hr
May 13, 11:26 AM CDTAreal Flood AdvisorySJTKimble, Mason3 hr

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.